Announcement

Collapse
No announcement yet.

Mood swings

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Ellie
    replied
    Oh Puddy, I am so sorry you are both having such a hard and emotional time, especially as you're both in Spain and away from many family members and friends.

    It's tough enough to get through the week at the best of times, but with the added stress of being in lockdown and seeing the death toll relentlessly increasing, life can feel overwhelming right now and people's mental health is being sorely tested, even without the emotional lability that often comes with ALS.

    Nigel's meds can be changed if necessary, either by increasing the dose or by switching to a different, but similar, medicine. (Escitalopram can take 3 months to show maximum effectiveness) Can you ring or video call his doctor?

    And do you have support yourself Puddy? I know we're all severely restricted re leaving home but have you good friends or family to call? Remember, you can contact MND Connect too. If you need antidepressants, even for a short while, don't hesitate to ask your doctor.

    Oh, I just saw on another thread that you are getting professional help, which is good to hear.

    Sending you both a big hug.

    Love Ellie.

    Leave a comment:


  • Puddy
    started a topic Mood swings

    Mood swings

    Hi - my husband, Nigel, was diagnosed with ALS last July. He is taking 15mg of escitalopram for his mood. He has been sobbing now, for about an hour and he has just taken another tablet (he takes one in the morning), I feel so helpless as there is no hope is there? How do other carers cope? TIA
Working...
X